# SDR CALA2025110210811

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 50,988 hours, 18,233 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 116A4410
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTING THE FASTENER HOLES ON LEFT WING INBD L/E, UPPER SPAR ATTACH, ON N/R 5000-0108, EA 5720-02922,  FOUND 2 EXISTING HOLES OF 0.250" DIAMETER WITH CRACKS IN SKIN ONLY.  ACCOMPLISHED REPAIR OF LTT WING INBD LEADING EDGE SKIN IAW SRM 57-41-01-2R-8.
